Agent X20

Does anyone else feel ill using V4?

Recommended Posts

Let me preface this question by stating many new LED screens, and late 9 series and 10 series video cards don't agree with me, and cause eye strain and headaches. This is _not_ a function of refresh rates. There's something about how the backlights function and pixels are rendered that don't agree with me. I'm not alone in this (see http://ledstrain.org, and big threads on the apple forums about people unable to use macbooks) and frankly it's a bummer. Oh and yeah I had my eyes checked, wear glasses etc.

My current GPU, an Nvidia 970, coupled with CFL backlight LCD screens work PERFECTLY for me. I can fly P3DV3, Xplane 11, FSX Steam, Rise of Flight for hours with no problems. The same can be said for titles like Farcry 3,4, & Primal, Wildlands, Anno 2070, and loads more besides.

BUT P3DV4 is off somehow and makes me feel ill, perhaps better described as seasick. This is despite excellent frame rates 40-100, and having tried a bunch of settings. I cannot put my finger on what's wrong. Whatever it is is subtle.

I'm largely resigned to sticking with P3DV3 (with a big investment in scenery, aircraft and utilities) and looking way out to V5, while spending more time in XPlane. I'm disappointed, but there's life in V3 yet right?

Still, I'd like to know if anyone else is experiencing similar issues with V4?

Share this post


Link to post
Help AVSIM continue to serve you!
Please donate today!

Is it because you have so many frame? The experience is so fluid you're getting legitimate motion sickness. 

Share this post


Link to post

No such issues here, to me it feels just like v3.

Share this post


Link to post
27 minutes ago, NZ255 said:

Is it because you have so many frame? The experience is so fluid you're getting legitimate motion sickness. 

I think this with ChasePlane small head movements could give motion sickness.

Are you positive this is only P3DV4 related ? Could also be need of rest, hungover or whatever.

Otherwise, I urge you to consult with a doctor if you feel sick when using a software. There might be something else involved.

Share this post


Link to post

I was sick for having to once again shell out more $$ for v4. :anonymose:

Share this post


Link to post
42 minutes ago, kurtb said:

i feel sick if i look at this post

Hahahah post of the day!!!

Share this post


Link to post

This topic is obviously going nowhere. Locked.

 

  • Upvote 1

Share this post


Link to post
Guest
This topic is now closed to further replies.